Subordination Implications and Coefficient Estimates for Subclasses of Starlike Functions

Cho N. E., Ebadian A., BULUT S., Adegani E. A.

MATHEMATICS, vol.8, no.7, 2020 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 7
  • Publication Date: 2020
  • Doi Number: 10.3390/math8071150
  • Journal Name: MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Aerospace Database, Communication Abstracts, Metadex, zbMATH, Directory of Open Access Journals, Civil Engineering Abstracts
  • Kocaeli University Affiliated: Yes


In the present paper, we consider various subclasses of star-like functions, which are defined by subordination and then we obtain several subordination implications related to these subclasses. Some coefficient bounds for functions belonging to some subclasses of star-like functions are also estimated. Moreover, we give some related connections of the outcomes stated here with those obtained earlier.